Vous êtes ici :  » Jean-Claude Thomas

List of my publications

Last modification : march . 2015

1) Les morphismes d’Elie Cartan. Comptes rendus de l’Académie des Sciences de Paris 276 (1972) 285-287.

2) Sur la multiplicativité de l’homomorphisme de Chern-Weil local. (with A. So and C. Watkiss) Comptes rendus de l’Académie des Sciences de Paris 280 (1975) 369-371.

3) Les invariants de Chern-Simons des formes sphériques. Actes des Journées Exotiques Lille (1976).

4) 17 problèmes en homotopie rationnelle. (with Y. Félix S. Halperin) Preprint - Lille (1979).

5) Sur les fibrations de Serre pures. Comptes rendus de l’Académie des Sciences de Paris-Paris 290 (1980) 811-813.

6) Modèle d’Eilenberg-Moore d’une fibration de Serre. Comptes rendus de l’Académie des Sciences de Paris 290 (1980) 1017-1020.

7) Quelques questions commentées sur la fibre d’Eilenberg-Moore d’un fibré de Serre. Preprint - Lille (1981).

8) Rational homotopy of Serre fibrations. Ann. Inst. Fourier 31 (1981) 71-90.

9) Homotopie rationnelle, dualité complémentarité des modèles. (with Y. Félix) Bul. S.M.B. 33 (1981) 7-19.

10) Rational equivalence of fibrations with fibre G/K. (with S. Halperin) Can. J. Math. 34 (1982) 31-43.

11) Eilenberg-Moore models for fibrations. Trans. A.M.S. 274 (1982) 203-225.

12) Applications rationnellement équivalentes. Bul. S.M.B. 34 (1982) 145-186.

13) The radius of convergence of Poincaré series of loop spaces. (with Y. Félix) Invent. Math. 68 (1982) 257-274.

14) Sur certaines algèbres de Lie de dérivations. (with Y. Félix and S. Halperin). Ann. Inst. Fourier 32 (1982) 143-150.

15) Attachement itéré de cellules dimension globale d’une algèbre de Lie. (with Y. Félix) Preprint - Louvain (1983).

16) The homotopy Lie algebra for finite complexes. (with Y. Félix and S. Halperin) Publication de l’I.H.E.S. 56 (1983) 347-410.

17) LS-catégories suites spectrales de Milnor-Moore. (with Y. Félix and S. Halperin) Bull. S.M.F. 111 (1983) 89-96.

18) Sur l’homotopie des espaces de catégorie deux. (with Y. Félix and S. Halperin) Math. Scand. 55 (1984) 216-228.

19) Algèbre de Lie de dérivations fibrations. S.M.F. Astérisque 113-114 (1984) 303-311.

20) Le module de cohomologie rationnelle d’un rev\^ement galoisien nilpotent. (with Y. Félix) Publication Interne - Lille (1984).

21) Le module de Fitting d’une fibration. (with Y. Félix) Preprint - Lille (1984).

22) Module d’holonomie d’une fibration. (with Y. Félix) Bull. S.M.F. 113 (1985) 255-258.

23) La série de Bass d’un espace topologique. (with Y. Félix) Preprint-Lille (1986).

24) Sur l’opération d’holonomie rationnelle. (with Y. Félix) Lect. Notes in Math. Springer 1183 (1986) 136-170.

25) The radical of the rational Lie algebra. (with Y. Félix, S. Halperin and D. Tanré) Lect. Notes in Math. Springer 1183 (1986) 133-135.

28) Le tor différentiel d’une fibration non nilpotente. (with Y. Félix) J.P.A.A. 38 (1985) 217-233.

29) Sur la structure des espaces de catégorie deux. (with Y. Félix) Illinois J. of Math. 30 (1986) 574-593.

30) On the ubiquity of the rational Lie algebra of a topological space. (with Y. Félix) Bull. S.M.B. 23 (1986) 175-190.

31) Inert ideal in the homotopy of decomposable spaces. (with Y. Félix) Preprint - Louvain (1987).

32) Extended Adams Hilton’construction. (with Y. Félix) Pacific J. of Math. 128 (1987) 251-263.

33) The fibre-cofibre construction and its applications. (with Y. Félix) J.P.A.A. 53 (1988) 59-69.

34) The radical of the homotopy Lie algebra. (with Y. Félix, S. Halperin, C. Jacobson and C. Lofwall) Amer. J. of Math. 110 (1988) 301-322.

35) Gorenstein Spaces. (with Y. Félix and S. Halperin) Advances in Math. 71 (1988) 92-112.

36) The formal dimension of a topological space. (with Y. Félix) Math. Zeitschrift. 197 (1988) 595-598.

37) An Euler characteristic for spaces with noherian rational cohomology. (with Y. Félix) Springer Lectures Notes in Math. 1318 (1988) 124-137.

38) Mod p loop spaces homology. (with Y. Félix, S. Halperin and J.M. Lemaire) Invent. Math. 95 (1989) 247-262.

39) Eff d’un attachement cellulaire dans l’homologie de l’espace des lacs. (with Y. Félix). Ann. Inst. Fourier. 39 (1989), 207-224.

40) Hopf algebra of polynomial growth. (with Y. Félix and S. Halperin) J. of Algebra. 125 (1989) 408-417.

41) Loop space homology of spaces of L.S. category 1 and 2 . (with Y. Félix and S. Halperin) Math. Annalen 287 (1990) 377-386.

42) Dupin hypersurfaces are elliptic. (with Y. Félix and S. Halperin). Preprint- Lille (1990).

43) Free loop spaces of finite complexes have infinite category. (with Y. Félix and M. Vigué-Poirrier) Proc. A.M.S. 111 (1991) 869-875.

44) Elliptic spaces. (with Y. Félix and S. Halperin) Bulletin of the A.M.S. 25 (1991) 69-74.

45) Elliptic Hopf algebras. (with Y. Félix and S. Halperin) London Math. Soc. J. 43 (1991) 545-555.

46) Lie algebras of polynomial growth. (with Y. Félix and S. Halperin), London Math. Soc. J. 43 (1991) 556-566.

47) Engel’s elements in a graded Lie algebra of finite depth. (with Y. Félix and S. Halperin), J. of Algebra 144 (1991) 67-78.

48) On the Euler characteristic of a G -space. (with Y. Félix ). Preprint - Lille (1992).

49) Croissance des groupes d’homotopie de degrés pairs d’un CW complexe 1-connexe. (with Y. Félix and S. Halperin) Preprint Louvain (1993).

50) Adams’cobar equivalence. (with Y. Félix and S. Halperin) Trans. A.M.S. 329 (1992) 531-549.

51) Presentation of an algebra and the Whitehead Gamma-functor for chain algebras. (with H. Baues and Y. Félix). J. of Pure and Applied Algebra. 148 (1992) 123-134.

52) The category of a map and the grade of a module. (with Y. Félix and S. Halperin). Isra\"el Journal of Math. 78 (1992) 177-196.

53) Torsion in Loop space homology. (with Y. Félix and S. Halperin). Journal f\"ur die Reine und Angewandte Matematik, (Journal de Crell) 432 (1992) 77-92.

54) Homology and homotopy groups of mapping spaces at large primes. (with Y. Félix) Topology 32 (1993) 1-4.

55) On the homology of Posnikov fibres. (with Y. Félix). Proceedings of the A.M.S. 118 (1993) 255-258.

56) Elliptic spaces II. (with Y. Félix and S. Halperin). Enseignement Mathématique 39 (1993) 25-31.

57) Loop space homology of spaces of small category. (with Y. Félix) Trans. of the A.M.S. 338 (1993) 711-721.

58) Minimal models and Geomry (with Y. Félix and D. Tanré) Cours de l’école d’été de St Jacques de Compostelle (1993) - 199 pages.

59) Hopf Algebras and a counterexample to a conjecture of Anick. (with Y. Félix and S. Halperin). J. of Algebra 169 (1994) 176-193.

60) Homologie des espaces de lacs, problèmes . J.P.A.A. 91 (1994) 355-379.

61) L’application d’évaluation, les groupes de Gottlieb duaux les dernières cellules. (with Y. Félix and J-M. Lemaire). J.P.A.A. 91 (1994) 143-164.

62) Homologie des espaces de lacs des espaces de configurations. (with Y. Félix). Annales de l’Institut Fourier 44 (1994) 559-568.

63) The monoid of self-homotopy equivalences of some homogeneous spaces. (with Y. Félix) Expositiones Mathematicae 12 (1994) 305-321.

64) Cours de Breil : Algebraic Homotopy theory. (with Y. Félix and S. Halperin). Ecole d’été du C.I.M.P.A. (1994) - 124 pages.

65) Nilpotent subgroups of the group of fibre homotopy equivalences. (with Y. Félix) Publications mathématiques 39 (1995) 95-106.

66) Graded Lie algebra for rational homotopy theory. Preprint - Lille (1995).

67) Differential graded algebras in topology. (with Y. Félix and S. Halperin). Chapitre 16, Handbook of Algebraic Topology, I. James (ed.) North-Holland (1996) 829-865.

68) On spaces of the same strong n -type. (with Y. Félix) Homology, Homotopy and Applications 1 (1999) 205-217.

69) On the Arkowitz-Maruyama conjecture. (with Y. Félix) Homology, Homotopy and Applications 2 (2000) 115-118.

70) The rational Bti numbers of configuration spaces. (with Y. Félix) Topology and its Applications 102 (2000) 139-149.

71) Rational Homotopy Theory. (with Y. Félix and S. Halperin) Graduate Texts in Mathematics. 205 Springer-Verlag New-York ed. - 450 pages -2001.

72) The Serre spectral sequence of a multiplicative fibration. (with Y. Félix and S. Halperin) Trans. of the Amer. Math. Soc. 353 (2001) 3803-3831.

73) Lusternik-Schnirelmann category of skela. (with Y. Félix and S. Halperin). Topology and its Applications 125 (2002) 357-361.

74) On the cohomology algebra of free loop spaces. (with Bitjong Ndombol) Topology 41 (2002) 85-106.

75) Growth and Lie bracks in the homotopy Lie algebra. (with Y. Félix and S. Halperin) Homology, Homotopy and its Applications 42 (2002) 219-225.

76) Cochain algebras of mapping spaces and finite group actions. (with F. Patras) Topology and its Applications 128 (2003) 189-207.

77) Graded Lie algebras with finite polydepth. (with Y. Félix and S. Halperin). Ann. Scient. éc. Norm. Sup., 36(2003) 793-804.

78) Torsion primes in loop space homology. (with Y. Félix and S. Halperin). Topology 43 (2004) 493-496.

79) Monoid of self-equivalences and free loop spaces. (with Y. Félix). Proceedings of the A.M.S. 132 (2004) 305-312.

80) Configuration spaces and Massey products. (with Y. Félix). International Mathematics Research Notices 33 (2004) 1685-1702.

81) Steenrod operations in shc -algebras. (with Bitjong Ndombol) J. of Pure and Applied algebra 192 (2004) 239-264.

82) The Hochschild cohomology of a closed manifold. (with Y. Félix and M. Vigué). Pub. de l’IHES 99 (2004) 235-252.

83) E_\infty models for mapping spaces. (with D. Chataur) Topology and its applications 145 (2004) 191-204.

84) Gerstenhaber duality in Hochschild cohomology. (with Y. Félix and L. Menichi) J. of Pure and Applied Algebra 199 (2005) 43-59.

85) Rational String Topology. (with Y. Félix and M. Vigué). J. Eur. Math. Soc. 9 (2006) 123-156.

86) An asymptotic formula for the ranks of the homotopy groups. (with Y. Félix and S. Halperin) Topology and its Applications 153 (2006) 3430-3436.

87) The ranks of homotopy groups of a space of finite LS category. (with Y. Félix and S. Halperin) Expositionnes Mathematicae 25 (2007) 67-76.

88) Exponential growth of Lie algebras of finite global dimension. (with Y. Félix and S. Halperin) Prodeedings of the American Mathematical Society 135 (2007) 67-76.

89) Frobenius rational algebra. (with D. Chataur) Manuscripta Mathematica 122 (2007) 305-319.

90 Exponential growth and an asymptotic formula for the ranks of homotopy groups of a finite 1-connected complex. (with Y. Félix and S. Halperin) Annals of Mathematics 171 (2009) .

91) Rational BV-algebra in String Topology. (with Y. Félix) Bull. de la SMF 136 (2008) 311-327.

92) The structure of the homotopy Lie algebra. (with Y. Félix and S. Halperin) Commentarii Mathematici Helvici 84 (2009) 807-833.

93) String Topology on Gorenstein spaces (with Y. Félix) Mathematishes Annalen 208 (2009) 417-452.

94) A contribution to the closed geodesic problem. (with Bitjong Ndombol) Journal of Pure and Applied Algebra 214 (2010) 937-949.

95) Une histoire de cordes de diagonales. Société Mathématique de France. Gazette des mathématiciens 124 (2010) 30-42.

96) The ranks of homotopy groups of a finite dimensional complex. (with Y. Félix and S. Halperin). Canadian Journal of Mathematics 65 (2013) 82-119.

97) On the growth of the homology of a free loop space. (with Y. Félix and S. Halperin) Pure and Applied Mathematics Quarterly- Dennis Sullivan issue. 9 (2013) 167-187.

98) Daniel Quillen, the father of abstract homotopy theory (with M. Vigué) J. of K. Theory 11 (2013) 469-478.

99) Regularity in the Growth of the Loop Space Homology of a Finite CW Complex (with Y. F\’elix, S. Halperin ). Proc. of the AMS 142 (2014) 1025-1033.

100) The Hochschild cohomology of a shc algebra. (with Bitjong Ndombol and Y. Félix ). Manuscripta Mathematicae 143 (2014) 419-443.

101) The ranks of the homotopy groups of odd degrees of a finite complex (with Y. Félix et S. Halperin). Accepted for publication Journal of Pure and Applied Algebra 2013.

102) Rational Homotopy II (with Y. Félix et S. Halperin). World Scientific Book 412 pages 2015

PDF - 2 Mo